MAUDE Adverse Event Report: CAREFUSION 303, INC. Alaris System; Pump, Infusion

CAREFUSION 303, INC. Alaris System; Pump, Infusion
Model Number 8015
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient was receiving a continuous bivalirudin infusion that was ordered to run at 0.158 mg/kg/hr.The infusion was started at the correct rate 0.158 mg/kg/h (12.6 ml/hr) via interoperability.It was later discovered running at the incorrect rate of 0.1593 mg/kg/hr (12.7 ml/hr) for approximately two hours starting at 5:41am.There was patient involvement and no harm.Additional information provided 02sep2026: per review of the event logs, it appears that the clinician inadvertently pressed the "up arrow" key prior to pressing start at 05:41:17.This increased the rate from 12.6 ml/hr to 12.7 ml/hr.
 
Additional Manufacturer Narrative
Bd technical support troubleshoot with customer over the phone.The event logs have been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.Per 803.52(f)(11)(iii) the information provided represents all of the known information at this time.The complainant or reporter was unable or unwilling to provide any further patient, product, or procedural details to the manufacturer.

Brand Name
Alaris System
Common Device Name
Pump, Infusion
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
CareFusion 303, INC.
10020 pacific mesa blvd
san diego CA 92121 -438
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
+1(858)617-2000
MDR Report Key50850121
Report Number2016493-2026-64921
Device Sequence Number9953254
Product Code FRN
UDI-Device Identifier10885403801549
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K072105
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8015
Device Catalogue Number8015 Alaris PCU 1.5 Module
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/02/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown